I posted below, topic was "meds and ejection fraction" so I won't repeat my case history. I'm just wondering how common blurry or double vision was in heart failure. I mainly get this after physical exertion or after having been awake for a long period of time. My cardiologist dismissed it as poor cerebral perfusion due to the heart failure and said it would come and go and there wasn't much I could do about it. You don't hear much talk about this yet my cardiologist said that it was quite common with heart failure. Has anyone else experienced this?
I have that alot after being in front of the computer lately. I thought it was just my eyes getting older. Never thought it had anything to do with my heart disease, but now that you bring it up, I suppose it could. Blood supply isn't what it used to be.
I have "poor cerebral perfusion" and diastolic failure. I have blurred vision, confusion, loss of memory when I am tired. I also get sleepy when I drive. This part I cannot understand. I do have first stage macular degereration that my opthmalogist thinks bypass surgery might help. I am leaving Monday for the Cleveland Clinic for this surgery.
You really need to have the ICD. When they do funky things to your heart, they hook up a temporary one......
Thanks to both of you so very much. At this point I am very confused. I don't see how my heart could make me feel so bad. All of my muscles are aching, I sleep 10-12 hours a day. No energy. Diagnosed with diastolic failure, but lectured on the difference in DF and diastolic heart failure. I believe that I might be in heart failure already.
John, can you do anything at all without feeling real bad all over afterwards?
In answer to your question my symptoms seem to be on a see saw. One day I'll feel almost normal and the next get out of breath walking down to the mailbox. Exercise is said to help but I usually get much worse symptoms after attempting any form of exercise. My doctor said that this is because the exercise aggrivates my arrhythmia and long QT interval. It seems that your between a rock and a hard place because when you exercise you aggrivate your symptoms and if you do nothing you will just physically degenerate even quicker.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.